Journal Report

International Journal of Mathematics and Mathematical Sciences

Download PDF
Journal Information
Journal Title
International Journal of Mathematics and Mathematical Sciences
Publisher
John Wiley and Sons Ltd
ISSN
0161-1712
E-ISSN
1687-0425
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Analysis of <i>m</i> ‐Modified Conformal Vector Fields on the Tangent Bundle With Synectic Lift Metrics
Lokman Bilen, Erkan Karakas, Cagri Karaman et al.
2026-1 Vol. 2026 Issue 1
New Best Proximity Point Results for Generalized Multivalued <i>F</i> − Proximal Contractions in Partial <i>b</i> − Metric Spaces
Asaye Ayele, Kidane Koyas
2026-1 Vol. 2026 Issue 1
Dynamics of Trajectories and Weak Chimera Patterns in the Second‐Order Kuramoto Model With Damping Effects
Mary G. Thoubaan, Abbas Kareem Wanas, Daniel Breaz et al.
2026-1 Vol. 2026 Issue 1
Sandwich Theories for Pascal Distribution–Related Univalent Functions
Fatma Z. El-Emam, Samar M. Madian
2026-1 Vol. 2026 Issue 1
Optimal Control of Competitive Fisheries: A Picard–Pontryagin Framework With Convergence Guarantees and Sensitivity Analysis
Seham M. Al-Mekhlafi, Muner M. Abou Hasan, Mohamad Alnakawa
2026-1 Vol. 2026 Issue 1
Characterization of Reverse ( <i>l</i> , <i>m</i> , <i>n</i> )‐Homoderivations on Prime and Semiprime Rings
M. S. Tammam El-Sayiad, Munerah Almulhem, Mahmoud M. El-Soufi
2026-1 Vol. 2026 Issue 1
Lyapunov Stability and Optimization of a Fractional‐Order HIV/AIDS Model Coupling Vertical Transmission With Saturated Treatment
Sulaimon F. Abimbade, Furaha M. Chuma, Samson Olaniyi et al.
2026-1 Vol. 2026 Issue 1
Fractional‐Order Optimal Control Strategies for Two‐Patch Malaria Transmission Dynamics
Beza Zeleke Aga, Temesgen Duressa Keno, Chernet Tuge Deressa
2026-1 Vol. 2026 Issue 1
Impact of Hunting Cooperation and Fear Effect on a Tritrophic Food Chain Model
Ahmed Sami Abdulghafour, Nijamuddin Ali, Raid Kamel Naji
2026-1 Vol. 2026 Issue 1
The Exactness of the Total Domination Number in Semistrong Product of Two Path Graphs
Abeer M. M. Jaradat, Sahar A. Aleid, Maisa Khader et al.
2026-1 Vol. 2026 Issue 1
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 09:40